# SDR A6WA201240143

- Difficulty date: January 27, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 21,885 hours, 21,834 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JETPIPE FAIRING FIRE LOOP FWD SHIELD FWD STANDOFF HAS A CRACKED ATTACHMENT ANGLE.  R & R ATTACHMENT ANGLE PN 228-50181-285 AND STANDOFF PN WSI4A12-5 IAW SRM 51-24-06.
